U.S. doctors online nowAsk doctors free
Norfolk, MA
A 35-year-old female asked:

Is 60mg of prednisone a day for 4wks then taper after that really bad? i have small fiber neuropathy. i weigh 144 and i'm 5'5 so scared

1 doctor answer1 doctor weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
See details: You keep basically asking the same question. If you do not treat the neuropathy it may progress and the problems may become permanent. Therefore, the risks of Prednisone are outweighed by the benefits. Discuss the issue and possible chronic therapies other than Prednisone with the neurologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.